MathSciNet Relay Station
MathSciNet bibliographic data
MR1318105 40J05 (22A99)
Cakalli, H. Lacunary statistical convergence in topological groups. Indian J. Pure Appl. Math. 26 (1995), no. 2, 113–119.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement